Dec 10, 2006
will the meds. that iam on cause this to happen to me. thank you douglas s.
| Response from Ms. Salisbury
Hi Douglas, HIV meds do not cause ED (erectile dysfunction). ED is commonly caused from low testosterone, chronic illness, poor nutrition and antidepressant medications. If this is happening to you, please consult with your practitioner. There may be a treatment they can advise. Carol
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Early Sign Of HIV?
- Is White Tongue A Symptom Of Acute HIV Infection?
- Do People Get HIV From Blowjob From A Prostitute?
- Blisters After Anal Sex Top Sign Of HIV AIDS
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.